# SDR ASOA03121

- Difficulty date: March 20, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: CC670386011
- Condition: Stuck
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WAS FOUND TO BE STUCK CLOSED.  MAINTENANCE OPENED AND CLOSED THE PASSENGER DOOR SEVERAL TIMES BUT COULD NOT DUPLICATE THE PROBLEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
